# SDR PNSA990401

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Shorted
- Location: Rt Prop
- Component: Mcauly, C40331
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED SMELL OF SOMETHING BURNING (NO SMOKE).  CO-PILOT NOTICED RT PROP DE-ICE CB WAS POPPED AND SAW SPARKS EMITING FROM BETWEEN COWLING AND SPINNER.  LANDING WAS UNEVENTFUL.  FOUND PROP BRUSH BLOCK SHORTED.  REPLACED BRUSH BLOCK, OPS CHECK OK.
